Pacific Journal of Mathematics

Corrections to: ``Ordered Gleason parts''.

H. S. Bear

Article information

Source
Pacific J. Math., Volume 73, Number 2 (1977), 539-540.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810621

Mathematical Reviews number (MathSciNet)
MR0470669

Subjects
Primary: 46E10: Topological linear spaces of continuous, differentiable or analytic functions
Secondary: 31B99: None of the above, but in this section 35C99: None of the above, but in this section

Citation

Bear, H. S. Corrections to: ``Ordered Gleason parts''. Pacific J. Math. 73 (1977), no. 2, 539--540. https://projecteuclid.org/euclid.pjm/1102810621


Export citation

See also

  • Orig : H. S. Bear. Ordered Gleason parts. Pacific Journal of Mathematics volume 62, issue 2, (1976), pp. 337-349.